# SDR QXEA2009082700631

- Difficulty date: August 25, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 20,567 hours, 15,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKFORD - 8 YR TASK - CORROSION ON LT FLOOR SEAT TRACK.  BLENDED CORROSION ON SEAT TRACK TOP SURFACE, BLENDED .006 WITHIN LIMITS ALLOWED .025.  BLENDED INNER SURFACE .027 REMOVED IS STILL WITHIN LIMITS ALLOWED .035 IAW CRJ 700 53-31-49.  ON INNER SURFACE MAX DEPT IS .027, MAX LIMIT IS .035 IAW CRJ 700 SRM 53-31-49, PREPPED AND ALODINED AREA IAW CRJ 700 SRM 51-21-16.  IDENTIFIED SEAT TRACK REO 670-53-00-013 IAW CRJ SRM 53-31-49.
